Die Plücker'schen Zahlen der Abweichungscurve

W. Bouwman

Mathematische Annalen (1897)

  • Volume: 49, page 24-38
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bouwman, W.. "Die Plücker'schen Zahlen der Abweichungscurve." Mathematische Annalen 49 (1897): 24-38. <http://eudml.org/doc/157837>.

author = {Bouwman, W.},
journal = {Mathematische Annalen},
pages = {24-38},
title = {Die Plücker'schen Zahlen der Abweichungscurve},
url = {http://eudml.org/doc/157837},
volume = {49},
year = {1897},

AU - Bouwman, W.
TI - Die Plücker'schen Zahlen der Abweichungscurve
JO - Mathematische Annalen
PY - 1897
VL - 49
SP - 24
EP - 38
UR - http://eudml.org/doc/157837
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.